RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 1990, Volume 2, Number 6, Pages 9–18 (Mi mm2375)  

This article is cited in 1 scientific paper (total in 1 paper)

Computer experiment in science and engineering

Numerical investigations of flows of the double-and threelayer fluid in framework of “shallow water” model

A. B. Vedernikov, A. S. Kholodov


Abstract: Results of numerical investigations of the problem of disintegrating of resting gap on the bound between layers of double – and threelayer fluid are presented in framework of multilayer “shallow water” model. Flow modes with break and plane upper surface in large interval of interlayer density difference were investigated. Three schemes of grid-characteristic method are compared: the first order monotonous scheme, the least oscilating second order scheme and the hybrid scheme. Comparison between these calculations and previous calculations and analytical solutions is presented in unilayer mode. The problem of calculating the flow over obstacle on bottom of the channel by doublelayer fluid is solved.

Full text: PDF file (1120 kB)

Bibliographic databases:
UDC: 519.6+532.5
Received: 17.07.1989

Citation: A. B. Vedernikov, A. S. Kholodov, “Numerical investigations of flows of the double-and threelayer fluid in framework of “shallow water” model”, Matem. Mod., 2:6 (1990), 9–18

Citation in format AMSBIB
\Bibitem{VedKho90}
\by A.~B.~Vedernikov, A.~S.~Kholodov
\paper Numerical investigations of flows of the double-and threelayer fluid in framework of ``shallow water'' model
\jour Matem. Mod.
\yr 1990
\vol 2
\issue 6
\pages 9--18
\mathnet{http://mi.mathnet.ru/mm2375}
\zmath{https://zbmath.org/?q=an:0974.76543}


Linking options:
  • http://mi.mathnet.ru/eng/mm2375
  • http://mi.mathnet.ru/eng/mm/v2/i6/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Kabanikhin, O. I. Krivorotko, “An algorithm for source reconstruction in nonlinear shallow-water equations”, Comput. Math. Math. Phys., 58:8 (2018), 1334–1343  mathnet  crossref  crossref  isi  elib
  • Математическое моделирование
    Number of views:
    This page:303
    Full text:155
    References:1
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020